# SDR COMA0060336

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 12,290 hours, 11,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Part number: 60031535
- Part serial: NSN
- Condition: Bent
- Location: Pax Door
- Part time: 12,290 hours, 11,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER AT FS 310.0 LT,  STR 15 - 16  DAMAGED BY IMPACT WITH PASSENGER DOOR LOCK PIN.  PERFORMED A MAJOR REPAIR TO PASSENGER DOOR SEAL STRIKER AT FS 310.0 LT BETWEEN STR 15 - 16 IAW CRJ REO 601R-52-11-008 REV B.
